MAUDE Adverse Event Report: STERILMED, INC. EP DIAGNOSTIC CATHETER QUADRIPOLAR D-TYPE/BLUE; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STERILMED, INC. EP DIAGNOSTIC CATHETER QUADRIPOLAR D-TYPE/BLUE; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number BIOD6-DR-005-RT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned for analysis.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a procedure with an ep diagnostic catheter quadripolar d-type/blue and the blue coating on the tip of catheter was sheared off.There was no patient consequence.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.
 
Additional Manufacturer Narrative
It was reported that a patient underwent a procedure with an ep diagnostic catheter quadripolar d-type/blue and the blue coating on the tip of catheter was sheared off.The returned product was visually examined under a magnification scope.While there were observed contaminants on the handle and shaft of the device, upon receipt, the device appears free from stains or discoloration.There are no observed cuts, gouges, scrapes, dents, defects, physical abnormalities and other damage.The device's shaft does not appear kinked or deformed due to twisting or bending.And all joints and electrodes appear intact with no visual separation or damage.The device appears whole and intact.There is no indication of any part of the device or tip being sheared off.The reported issue is not confirmed.The device history record for lot 2133664 shows that the device passed all visual and functional criteria prior to being distributed to the customer.A manufacturing record evaluation was conducted and there were no identified nonconformances.Manufacturer's ref.No: (b)(4).

Brand Name
EP DIAGNOSTIC CATHETER QUADRIPOLAR D-TYPE/BLUE
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
MDR Report Key10532164
Report Number2134070-2020-00007
Device Sequence Number16907985
Product Code NLH
UDI-Device Identifier10888551006408
UDI-Public10888551006408
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K043513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2021
Device Model NumberBIOD6-DR-005-RT
Device Catalogue NumberBIOD6-DR-005-RT
Device Lot Number2133664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2020
Initial Date Received by Manufacturer 08/20/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1